Couldn't find what you looking for?

TRY OUR SEARCH!

I was treated for BV with 10 day therapy of clindamycin. I started feeling better, but when I was almost finished I noticed vaginal itching. After stopping the Antibiotic I started my period, once I stopped my period I then noticed a brownish thick jelly or snot like discharge that I have never had. I was then treated with flagyl twice a day for 10 days. I still noticed even after taking it when I had a bowel movement a thick clear jelly like vaginal discharge, but not as much, then again my period came and went and I again noticed that gross (but not a much) brownish snot like or stringy discharge. I am taking a second round of flagyl. Do you think this is the correct treatment? I am so depressed over this whole experience!

Loading...

I had a c-section and had an infection after I went home. they treated me with flagyl and clinadmycin and it went away. now, i am 7 weeks past my c-section and am experiencing the same type of discharge that you are. i have not started my period yet
Reply

Loading...